BRIGHT AND DARK SOLITONS OF THE MODIFIED COMPLEX GINZBURG LANDAU EQUATION WITH PARABOLIC AND DUAL-POWER LAW NONLINEARITY
Articles > Article ยท 2012
Authors: Houria TRIKI, Sihon CRUTCHER, Ahmet YILDIRIM, T. HAYAT, Omar M. ALDOSSARY, Anjan BISWAS
ROMANIAN REPORTS IN PHYSICS, Journal Indexed in SCI Expanded, International, 2012, vol 64, pp 367-380
Summary
This paper obtains the exact bright and dark soliton solutions of the complex Ginzburg-Landau equation with parabolic and dual-power law nonlinearities, governing the propagation of solitons through nonlinear optical fibers. The solitary wave ansatz is used to carry out the integration of the considered models. Parametric conditions for the existence of the exact solutions are given.